# SDR ASAA2016070417262

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,683 hours, 8,563 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Failed
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING 1ST CSS START ATTEMPT, A  FAULT LIGHT ILLUMINATED AT FL370.  QRH ACCOMPLISHED, TURNED APU OFF, FAULT LIGHT EXTINGUISHED.  SUCCESSFUL SECOND START ATTEMPT.  ACFT GROUNDED.  APU BITE MAINTENANCE HISTORY SHOWS MAINT MSG 49-94226, LOW OIL PRESSURE SWITCH SHOWS OPEN CIRCUIT, SEVERAL PAST OCCURRENCES.  R & R THE APU OIL PRESSURE SWITCH AFTER INSPECTION OF THE CONNECTOR, REF AMM 49-94-22-00-801 AND 49-94-22-400-801 AND FIM TASK 49-90 TASK 805.  APU BITE FAULT HISTORY SHOWS MAINT MSG 49-41010, NO ACCELERATION SHUTDOWN, OCCURRED 1 TIME.  CHECKED CURRENT STATUS , FAULT IS NOT ACTIVE. STARTED APU SEVERAL TIMES WITHOUT FAULT REOCCURRENCE.  APU STARTS NORMALLY, REF FIM TASK 49-40, TASK 801.
